# SDR MWEA010607

- Difficulty date: April 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48072
- Aircraft time: 36,118 hours, 38,475 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION NOSE GEAR UNSAFE LIGHT CAME ON WITH A VIBRATION.  AIRCRAFT RETURNED AND LANDED OVERWEIGHT.  OVERWEIGHT LANDING INSPECTION COMPLIED WITH.  NO DEFECTS NOTED.  NOSE LANDING GEAR DOWNLOCK TARGET AND UPLOCK PROXIMITY SENSOR RIGGED OUT OF TOLERANCE.  RIG TO WITHIN LIMITS.
